advertisement
Question
Posted by: George Jordan | 2020/09/11

Iisinopril

Was on lisinopril 1 yr have dry cough how can i remove it have stopped taking lisinopri but still have coughhow do i stop cough after stopped taking lisinopril

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCough Expert
- 2020/09/21

The cough associated with Lisinopril may last for several months.  If it is still present after 6 months, it may be another cause.  Common causes are chronic hay fever with post-nasal drip and acid coming up the food pipe (GORD). Undiagnosed asthma is another common cause of chronic dry cough.  Given that high blood pressure and these other conditions are very common, both may often co-exist.  You should discuss this with your medical practitioner and make sure that you've tried therapy or excluded some of these.  In the meanwhile, he can advise on over the counter cough syrups that you can use that contain dextromethorphan.  There are other options but you can discuss this with your healthcare practitioner.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement